Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Solution to a Problem of Government

SIMEON H. F. GOLDSTEIN
The Southwestern Social Science Quarterly
Vol. 26, No. 4 (MARCH, 1946), pp. 299-302
Published by: Wiley
Stable URL: http://www.jstor.org/stable/42879957
Page Count: 4

You can always find the topics here!

Topics: Government cabinets, Parliaments, Voting, Political parties, Countries, Democracy
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Solution to a Problem of Government
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[299]
    [299]
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302